논문KCI 등재
FRACTIONAL CALCULUS OPERATORS APPLIED TO THE FUNCTION INVOLVING THE PRODUCT OF SRIVASTAVA POLYNOMIALS AND INCOMPLETE I-FUNCTIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this study, we investigate the Marichev-Saigo-Maeda fractional order differentiation and integral for the function pertaining the product of Srivastava polynomials and incomplete I-functions. More- over, their special cases are also depicted in terms of the corollaries associated with Saigo, Riemann-Liouville, and Erdelyi-Kober fractional operators.
Abstract
In this study, we investigate the Marichev-Saigo-Maeda fractional order differentiation and integral for the function pertaining the product of Srivastava polynomials and incomplete I-functions. More- over, their special cases are also depicted in terms of the corollaries associated with Saigo, Riemann-Liouville, and Erdelyi-Kober fractional operators.
참고문헌 (26)
- A. Atangana, "New fractional derivatives with nonlocal and non-singular Kernel: theory and application to heat transfer model", Therm. Sci, 20(2), pp.763~769 (2016)
- M.K. Bansal, "Application of incomplete H-functions in determination of Lamberts law", J. Interdis. Math, 22(7), pp.1205~1212 (2019)
- C. Cattani, "A review on harmonic wavelets and their fractional extension", J. Adv. Eng. Comput, 2(4), pp.224~238 (2018)
- C. Cattani, "Cubically nonlinear elastic waves: wave equations and methods of analysis", Int. Appl. Mech, 39, pp.1115~1145 (2003)
- C. Fox, "The G and H-functions as symmetrical Fourier kernels, Trans", Am. Math. Soc, 98, pp.395~429 (1961)
- W. Gao, "A powerful approach for fractional Drinfeld-Sokolov-Wilson equation with Mittag-Le er law", Alex. Eng. J, 58(4), pp.1301~1311 (2019)
- W. Gao, "Complex solitons in the conformable (2+1)-dimensional Ablowitz-Kaup-Newell-Segur equation", AIMS Math, 5(1), pp.507~521 (2020)
- B. Ghanbari, "A new application of fractional Atangana-Baleanu deriv-atives: designing ABC-fractional masks in image processing", Phys. A, Stat. Mech. Appl, 2020, pp.542~ (2020)
- K. Jangid, "Certain classes of the incomplete I-functions and their properties, (communicated)", ~
- K. Jangid, "Some fractional calculus ndings associated with the incomplete I-functions", Adv. Di¤er. Equ, 2020, pp.265~ (2020)
- Y.X. Jun, "Fractal boundary value problems for integral and di¤erential equations with local fractional operators", Therm. Sci, 19(3), pp.959~966 (2015)
- A.A. Kilbas, "H-Transforms: Theory and applications. Analytic Methods and Special Functions. An international series of monographs in mathematics, 9" (2004), Chap-man and Hall
- A.A. Kilbas, "Theory and applications of fractional di¤erential equations. North-Holland Mathematical Studies, vol. 204" (2006), Elsevier
- V. Kiryakova, "Generalized fractional calculus and applications" (1994), Longman
- D. Kumar, "A new numerical algorithm for fractional Fitzhugh-Nagumo equation arising in transmission of nerve impulses", Nonlinear Dyn, 91, pp.307~317 (2018)
- O.I. Marichev, "Volterra Equation of Mellin Convolution Type with a Horn Function in the Kernel", Izv. Akad. Nauk SSSR, 1, pp.128~129 (1974)
- A.M. Mathai, "The H-function theory and applications" (2010), Springer
- K.S. Nisar, "Fractional calculus operators with Appell function kernels applied to Srivastava polynomials and extended Mittag-Le er function", Adv. differ. Equ, 2020, pp.148~ (2020)
- S.D. Purohit, "The impact on raise of envi-ronmental pollution and occurrence in biological populations pertaining to incomplete H-function", Natl. Acad. Sci. Lett (2020)[DOI]
- A.K. Rathie, "A new generalization of generalized hypergeometric functions", Le Matematiche, 52(2), pp.297~310 (1997)
- C. Ravichandran, "New results on existence in the framework of Atangana-Baleanu derivative for fractional integro-di¤erential equations", Chaos Solitons Fractals, 125, pp.194~200 (2019)
- M. Saigo, "A remark on integral operators involving the Gauss hypergeometric func-tions", Math. Rep. Kyushu Univ, 11(2), pp.135~143 (1978)
- M. Saigo, "Trans. Meth. Spec. Func", pp.386~400 (1998)
- J. Singh, "A fractional epidemiological model for computer viruses pertaining to a new fractional derivative", Appl. Math. Comput, 316, pp.504~515 (2018)
- H.M. Srivastava, "On an extension of the Mittag-Le er function", Yokohama Math. J, 16, pp.77~88 (1968)
- H.M. Srivastava, "Some families of the incomplete H-functions and the incomplete H-functions and associated integral transforms and op-erators of fractional calculus with applications", Russ. J. Math. Phys, 25(1), pp.116~138 (2018)
관련 논문AI추천
GENERALIZED FRACTIONAL CALCULUS FORMULAS INVOLVING THE PRODUCT OF ALEPH-FUNCTION AND SRIVASTAVA POLYNOMIALS최준상, B.S.Shaktawat, Dinesh Kumar, R.K.Gupta장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제4호Fractional calculus formulas involving $\overline{H}$-function and Srivastava polynomialsDinesh Kumar대한수학회 · 대한수학회논문집2016 · 제31권 제4호A Study of Marichev-Saigo-Maeda Fractional Integral Opera- tors Associated with the S-Generalized Gauss Hypergeometric FunctionDevendra Kumar, Manish Kumar Bansal, Rashmi Jain경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제3호Fractional differentiation of the product of Appell function $F_{3}$ and multivariable $H$-functions최준상, Dinesh Kumar, Jitendra Daiya, Ram Kishore Saxena대한수학회 · 대한수학회논문집2016 · 제31권 제1호Fractional calculus operators of the product of generalized modified Bessel function of the second typeNaveen Kumar, Rakesh Kumar Parmar, RITU AGARWAL, Sunil Dutt Purohit대한수학회 · 대한수학회논문집2021 · 제36권 제3호Fractional integration and differentiation of the $(p,q)$--extended modified Bessel function of the second kind and integral transformsKanak Modi, Mamta Gupta, Purnima Chopra대한수학회 · 대한수학회논문집2023 · 제38권 제3호
이 간행물의 다른 논문 (9건)
EVERY (NOT NECESSARILY CONTINUOUS) FINITE-DIMENSIONAL IRREDUCIBLE LOCALLY BOUNDED REPRESENTATION OF A CONNECTED LIE GROUP IS DETERMINED BY THE CHARACTER OF THE REPRESENTATIONA. I. Shternpp. 159-162STRESS INDICES OF GRAPHSIsmail Naci CANGUL, R. RAJENDRA, P. SIVA KOTA REDDYpp. 163-173Independent Transversal Dominating Energy of a GraphR. Rangarajan, D. Soner Nandappa, Raghu. V. D.pp. 175-193A NEW CLASS OF BERNOULLI POLYNOMIALS ATTACHED TO POLYEXPONENTIAL FUNCTIONS AND RELATED IDENTITIESSERKAN ARACIpp. 195-204ON HARMONIOUS COLORINGS OF LEXICOGRAPHIC PRODUCT OF GRAPHSM. MANJULA, Ismail Naci CANGUL, K. KALIRAJ, VERNOLD VIVINpp. 205-210
